# SDR ASAA2014082408943

- Difficulty date: August 24, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 26,827 hours, 8,032 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989084
- Part serial: 9102
- Condition: Failed
- Location: A/C Bay
- Part time: 27,955 hours, 8,513 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING RECALL,  AFT CABIN ZONE TEMP ILLUMINATED. EXTINGUISHES ON RESET.  ACFT GROUNDED. R & R TRIM VALVE FOR AFT CABIN IAW AMM 21-61-21-400-801. BITE TEST ON PACK/ZONE CONTROLLERS CHECKED GOOD. LEAK CHECK ON VALVE CHECKED GOOD. ACCOMPLISHED PACK/ZONE TEMP CONT BITE IAW FIM21-62 TASK 801.  NR 1 CONTROLLER STILL FLAGS "ZONE TRIM VALVE" AFT CABIN.  IAW FIM21-62 835. VERIFIED V145 NOT MODULATING, FAULT WILL NOT RESET. REPLACED ZONE TRIM AIR MODULATING VALVE, AFT CABIN V145, IAW MM21-61-21. OPS AND LEAK CHECKS NORMAL. BITE AT BOTH PACK/ZONE TEMP CONTROLLERS NO FAULTS.
